# SDR VNAA9600038

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Dv Window
- Part number: 001A5610000207
- Condition: Delaminated
- Location: Rt Cockpit
- Part time: 972 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT PRIOR TO BOARDING PASSENGERS, FLIGHT CREW NOTICED THE F/O'S DIRECT VISION WINDOW WAS DELAMINATED.  INSPECTED THE WINDOW AND FOUND THAT THE WINDOW DELAMINATION WAS BEYOND SERVICABLE LIMITS.  REPLACED THE F/O'S DIRECT VISION WINDOW IAW MM 56-12-00.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
